# SDR SWAA2022030368938

- Difficulty date: February 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737*
- Aircraft serial: 33859
- Aircraft time: 59,572 hours, 35,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Attach Angle
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL ATTACH ANGLE STA 500D-520; BL0; WL 208. / [01] REMOVED AND REPLACED INTERCOSTAL ATTACH ANGLE AT BS 500D-520 BL0 WL208 IAW SRM 51-40-05; SRM 51-40-02 BOEING DWG 143A5400;[02] VERIFIED CORRECTIVE ACTION 1. PART REPLACED.;[03] VERIFIED ALL WORK ACCOMPLISHED.
